Duke Mathematical Journal

Oscillation and variation for the Hilbert transform

James T. Campbell,Roger L. Jones,Karin Reinhold, and Máté Wierdl

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 105, Number 1 (2000), 59-83.

Dates
First available: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403815

Mathematical Reviews number (MathSciNet)
MR1788042

Digital Object Identifier
doi:10.1215/S0012-7094-00-10513-3

Zentralblatt MATH identifier
1013.42008

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 47G10: Integral operators [See also 45P05]

Citation

Campbell, James T.; Jones, Roger L.; Reinhold, Karin; Wierdl, Máté. Oscillation and variation for the Hilbert transform. Duke Mathematical Journal 105 (2000), no. 1, 59--83. doi:10.1215/S0012-7094-00-10513-3. http://projecteuclid.org/euclid.dmj/1092403815.


Export citation

References

  • M. Akcoglu, R. L. Jones, and P. Schwartz, Variation in probability, ergodic theory and analysis, Illinois J. Math. 42 (1998), 154\hs--177.
  • J. Bourgain, Pointwise ergodic theorems for arithmetic sets, Inst. Hautes Études Sci. Publ. Math. 69 (1989), 5--.\hs 45.
  • R. Jones, Ergodic theory and connections with analysis and probability, New York J. Math. 3A (1997), 31--.\hs 67, available from http://nyjm.albany.edu:8000/nyjm.html.
  • R. Jones, R. Kaufmann, J. Rosenblatt, and M. Wierdl, Oscillation in ergodic theory, Ergodic Theory Dynam. Systems 18 (1998), 889--935.
  • R. Jones, I. Ostrovskii, and J. Rosenblatt, Square functions in ergodic theory, Ergodic Theory Dynam. Systems 16 (1996), 267--305.
  • R. Jones, J. Rosenblatt, and M. Wierdl, Oscillation in ergodic theory: Higher dimensional results, preprint, http://moni.msci.memphis.edu/ $\tilde$ mw/high-final.pdf.
  • J. Qian, The $p$-variation of partial sum processes and the empirical process, Ann. Probab. 26 (1998), 1370\hs--1383.
  • E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Math. Ser. 30, Princeton Univ. Press, Princeton, 1970.
  • A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Pure Appl. Math. 123, Academic Press, Orlando, 1986.